ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Solution of a generalized Korteweg—de Vries equation

Tagare, SG and Chakrabarti, A (1974) Solution of a generalized Korteweg—de Vries equation. In: Physics of Fluids, 17 (6). pp. 1-2.

[img] PDF
12.pdf - Published Version
Restricted to Registered users only

Download (120kB) | Request a copy
Official URL: http://scitation.aip.org/getabs/servlet/GetabsServ...


The solitary-wavelike solution of the generalized Korteweg-de Vries equation with mixed nonlinearity is obtained. Two asymptotic cases of the solution have been discussed and solitary wave solutions have been derived. ©1974 American Institute of Physics.

Item Type: Journal Article
Publication: Physics of Fluids
Publisher: American Institute of Physics
Additional Information: Copyright of this article belongs to American Institute of Physics.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 29 Jan 2010 10:08
Last Modified: 19 Sep 2010 05:45
URI: http://eprints.iisc.ac.in/id/eprint/23331

Actions (login required)

View Item View Item